# SDR MASA00078

- Difficulty date: July 23, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 601R923063
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5760 - PHL-BHM - REPORTED STAB TRIM NR 2 WIN ENGAGE.  MAINTENANCE REMOVED AND REPLACED ACTUATOR AND MOTOR CONT UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
